# SDR JJBA20230303003

- Difficulty date: February 3, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N11189
- Make and model: Emb EMB-145XR
- Aircraft serial: 145931
- Aircraft time: 39,387 hours, 25,263 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON CENTER FUSE I LOWER SKIN, BTW FR 17-19 AND BTW STR 21L-21R. ON CENTER FUSE I, LOWER SKIN, BTW STR 21L-21R DENT FOUND OUT OF LIMIT. ON CENTER FUSE 1, LOWER SKIN BTW FR 17-19 AND BTW STR 21L-21R DENT REPAIRED WITH A DOUBLER. SURFACE REPROTECTION COVERED.
